# SDR DALA1307980184

- Difficulty date: March 15, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 93,936 hours, 13,618 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 311T31309396
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLES ON STIFFENER AT UPPER SPAR WEB LT SIDE.  REPAIRED IAW PRI 511842-14AD REV 1 AND ER/A 511842-14AD, REV ORIG.
